# SDR BAQA093921

- Difficulty date: March 30, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,837 hours
- Engine: Lyc LTS101*
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Control
- Part number: 1174143201
- Condition: Broken
- Location: Collective
- Part time: 6,837 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLLECTIVE PITCH CONTROL UNIT BROKEN NEAR BASE.  REPLACED WITH SERVICABLE UNIT.  03/31/2004
